# SDR DALA2019022761271

- Difficulty date: February 19, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 50,769 hours, 25,916 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Condition: Detached
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND NR 1 ENGINE PYLON THUMBNAIL FAIRING DETACHED. CORR BY FANTA 00608873 SEA 19FEB19 ATA 5433. INSTALLED THUMBNAIL PANEL PER A319 AMM 54-22 AND COMPLETED PHASE 1 INSPECTION PER A319 AMM 05-51. NO DAMAGE NOTED.
